# SDR DALA2018091705623

- Difficulty date: September 12, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 53,342 hours, 24,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CRACK ON EXTERNAL POWER RECEPTACLE FWD CUTOUT AREA. REPAIR WAS ACCOMPLISHED WITH ETI-37-18- 490 REV 2 AND ER/A 571431-14 REV ORIG.
